May 2019, 18(3): 1205-1226. doi: 10.3934/cpaa.2019058

Blow-up and global existence of solutions to a parabolic equation associated with the fraction p-Laplacian

1. 

School of Mathematics and Statistics, Southwest University, Chongqing, 400715, China

2. 

School of Mathematical Sciences, Guizhou Normal University, Guiyang, 550025, China

* Corresponding author

Received  March 2018 Revised  July 2018 Published  November 2018

Fund Project: This work is supported by NSFC grant 11201380 and the Basic and Advanced Research Project of CQC-STC grant cstc2016jcyjA0018

We consider a nonlocal parabolic equation associated with the fractional p-laplace operator, which was studied by Gal and Warm in [On some degenerate non-local parabolic equation associated with the fractional p-Laplacian. Dyn. Partial Differ. Equ., 14(1): 47-77, 2017]. By exploiting the boundary condition and the variational structure of the equation, according to the size of the initial dada, we prove the finite time blow-up, global existence, vacuum isolating phenomenon of the solutions. Furthermore, the upper and lower bounds of the blow-up time for blow-up solutions are also studied. The results generalize the results got by Gal and Warm.

Citation: Ronghua Jiang, Jun Zhou. Blow-up and global existence of solutions to a parabolic equation associated with the fraction p-Laplacian. Communications on Pure & Applied Analysis, 2019, 18 (3) : 1205-1226. doi: 10.3934/cpaa.2019058
References:
[1]

D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory, volume 314 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 1996, Springer-Verlag, Berlin. doi: 10.1007/978-3-662-03282-4.

[2]

D. Applebaum, Lévy processes-from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347.

[3]

M. Caponi and P. Pucci, Existence theorems for entire solutions of stationary Kirchhoff fractional p-Laplacian equations, Ann. Mat. Pura Appl., 195 (2016), 2099-2129. doi: 10.1007/s10231-016-0555-x.

[4]

H. Chen and S. Y. Tian, Initial boundary value problem for a class of semilinear pseudo-parabolic equations with logarithmic nonlinearity, J. Differential Equations, 258 (2015), 4424-4442. doi: 10.1016/j.jde.2015.01.038.

[5]

S. DipierroG. Palatucci and E. Valdinoci, Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, Matematiche (Catania), 68 (2013), 201-216.

[6]

P. FelmerA. Quaas and J. G. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A, 142 (2012), 1237-1262. doi: 10.1017/S0308210511000746.

[7]

A. Fiscella and P. Pucci, p-fractional Kirchhoff equations involving critical nonlinearities, Nonlinear Anal. Real World Appl., 35 (2017), 350-378. doi: 10.1016/j.nonrwa.2016.11.004.

[8]

A. FiscellaR. A Servadei and E. Valdinoci, Density properties for fractional Sobolev spaces, Ann. Acad. Sci. Fenn. Math., 40 (2015), 235-253. doi: 10.5186/aasfm.2015.4009.

[9]

C. G. Gal and M. Warma, On some degenerate non-local parabolic equation associated with the fractional p-Laplacian, Dyn. Partial Differ. Equ., 14 (2017), 47-77. doi: 10.4310/DPDE.2017.v14.n1.a4.

[10]

P. Grisvard, Elliptic Problems in Nonsmooth Domains, volume 24 of Monographs and Studies in Mathematics, (1985), Pitman (Advanced Publishing Program), Boston, MA.

[11]

P. Grisvard, Elliptic Problems in Nonsmooth Domains, volume 69 of Classics in Applied Mathematics, 2011, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA. Reprint of the 1985 original [MR0775683], With a foreword by Susanne C. Brenner. doi: 10.1137/1.9781611972030.ch1.

[12]

H. A. Levine, Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu_{tt} = -Au+{\mathcal F}(u)$, Trans. Amer. Math. Soc., 192 (1974), 1-21. doi: 10.2307/1996814.

[13]

X. L. Li and B. Y. Liu, Vacuum isolating, blow up threshold, and asymptotic behavior of solutions for a nonlocal parabolic equation, J. Math. Phys., 58 (2017), 101503. doi: 10.1063/1.5004668.

[14]

J. L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications, Vol. I, 1972, Springer-Verlag, New York-Heidelberg, Translated from the French by P. Kenneth, Die Grundlehren der mathematischen Wissenschaften, Band 181.

[15]

Y. C. Liu, On potential wells and vacuum isolating of solutions for semilinear wave equations, J. Differential Equations, 192 (2003), 155-169. doi: 10.1016/S0022-0396(02)00020-7.

[16]

Y. C. Liu and J. S. Zhao, On potential wells and applications to semilinear hyperbolic equations and parabolic equations, Nonlinear Anal., 64 (2006), 2665-2687. doi: 10.1016/j.na.2005.09.011.

[17]

E. D. NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004.

[18]

F. A. Vaillo, J. M. Mazón, J. D. Rossi and J. J. T. Melero, Nonlocal Diffusion Problems, volume 165 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI; Real Sociedad Matemática Española, Madrid, 2010. doi: 10.1090/surv/165.

[19]

M. Warma, The fractional relative capacity and the fractional Laplacian with Neumann and Robin boundary conditions on open sets, Potential Anal., 42 (2015), 499-547. doi: 10.1007/s11118-014-9443-4.

[20]

M. Q. XiangG. M. BisciG. H. Tian and B. L. Zhang, Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian, Nonlinearity, 29 (2016), 357-374. doi: 10.1088/0951-7715/29/2/357.

[21]

R. Z. XuY. B. YangB. W. LiuJ. H. Shen and S. B. Huang, Global existence and blowup of solutions for the multidimensional sixth-order "good" Boussinesq equation, Z. Angew. Math. Phys., 66 (2015), 955-976. doi: 10.1007/s00033-014-0459-9.

show all references

References:
[1]

D. R. Adams and L. I. Hedberg, Function Spaces and Potential Theory, volume 314 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], 1996, Springer-Verlag, Berlin. doi: 10.1007/978-3-662-03282-4.

[2]

D. Applebaum, Lévy processes-from probability to finance and quantum groups, Notices Amer. Math. Soc., 51 (2004), 1336-1347.

[3]

M. Caponi and P. Pucci, Existence theorems for entire solutions of stationary Kirchhoff fractional p-Laplacian equations, Ann. Mat. Pura Appl., 195 (2016), 2099-2129. doi: 10.1007/s10231-016-0555-x.

[4]

H. Chen and S. Y. Tian, Initial boundary value problem for a class of semilinear pseudo-parabolic equations with logarithmic nonlinearity, J. Differential Equations, 258 (2015), 4424-4442. doi: 10.1016/j.jde.2015.01.038.

[5]

S. DipierroG. Palatucci and E. Valdinoci, Existence and symmetry results for a Schrödinger type problem involving the fractional Laplacian, Matematiche (Catania), 68 (2013), 201-216.

[6]

P. FelmerA. Quaas and J. G. Tan, Positive solutions of the nonlinear Schrödinger equation with the fractional Laplacian, Proc. Roy. Soc. Edinburgh Sect. A, 142 (2012), 1237-1262. doi: 10.1017/S0308210511000746.

[7]

A. Fiscella and P. Pucci, p-fractional Kirchhoff equations involving critical nonlinearities, Nonlinear Anal. Real World Appl., 35 (2017), 350-378. doi: 10.1016/j.nonrwa.2016.11.004.

[8]

A. FiscellaR. A Servadei and E. Valdinoci, Density properties for fractional Sobolev spaces, Ann. Acad. Sci. Fenn. Math., 40 (2015), 235-253. doi: 10.5186/aasfm.2015.4009.

[9]

C. G. Gal and M. Warma, On some degenerate non-local parabolic equation associated with the fractional p-Laplacian, Dyn. Partial Differ. Equ., 14 (2017), 47-77. doi: 10.4310/DPDE.2017.v14.n1.a4.

[10]

P. Grisvard, Elliptic Problems in Nonsmooth Domains, volume 24 of Monographs and Studies in Mathematics, (1985), Pitman (Advanced Publishing Program), Boston, MA.

[11]

P. Grisvard, Elliptic Problems in Nonsmooth Domains, volume 69 of Classics in Applied Mathematics, 2011, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA. Reprint of the 1985 original [MR0775683], With a foreword by Susanne C. Brenner. doi: 10.1137/1.9781611972030.ch1.

[12]

H. A. Levine, Instability and nonexistence of global solutions to nonlinear wave equations of the form $Pu_{tt} = -Au+{\mathcal F}(u)$, Trans. Amer. Math. Soc., 192 (1974), 1-21. doi: 10.2307/1996814.

[13]

X. L. Li and B. Y. Liu, Vacuum isolating, blow up threshold, and asymptotic behavior of solutions for a nonlocal parabolic equation, J. Math. Phys., 58 (2017), 101503. doi: 10.1063/1.5004668.

[14]

J. L. Lions and E. Magenes, Non-homogeneous Boundary Value Problems and Applications, Vol. I, 1972, Springer-Verlag, New York-Heidelberg, Translated from the French by P. Kenneth, Die Grundlehren der mathematischen Wissenschaften, Band 181.

[15]

Y. C. Liu, On potential wells and vacuum isolating of solutions for semilinear wave equations, J. Differential Equations, 192 (2003), 155-169. doi: 10.1016/S0022-0396(02)00020-7.

[16]

Y. C. Liu and J. S. Zhao, On potential wells and applications to semilinear hyperbolic equations and parabolic equations, Nonlinear Anal., 64 (2006), 2665-2687. doi: 10.1016/j.na.2005.09.011.

[17]

E. D. NezzaG. Palatucci and E. Valdinoci, Hitchhiker's guide to the fractional Sobolev spaces, Bull. Sci. Math., 136 (2012), 521-573. doi: 10.1016/j.bulsci.2011.12.004.

[18]

F. A. Vaillo, J. M. Mazón, J. D. Rossi and J. J. T. Melero, Nonlocal Diffusion Problems, volume 165 of Mathematical Surveys and Monographs, American Mathematical Society, Providence, RI; Real Sociedad Matemática Española, Madrid, 2010. doi: 10.1090/surv/165.

[19]

M. Warma, The fractional relative capacity and the fractional Laplacian with Neumann and Robin boundary conditions on open sets, Potential Anal., 42 (2015), 499-547. doi: 10.1007/s11118-014-9443-4.

[20]

M. Q. XiangG. M. BisciG. H. Tian and B. L. Zhang, Infinitely many solutions for the stationary Kirchhoff problems involving the fractional p-Laplacian, Nonlinearity, 29 (2016), 357-374. doi: 10.1088/0951-7715/29/2/357.

[21]

R. Z. XuY. B. YangB. W. LiuJ. H. Shen and S. B. Huang, Global existence and blowup of solutions for the multidimensional sixth-order "good" Boussinesq equation, Z. Angew. Math. Phys., 66 (2015), 955-976. doi: 10.1007/s00033-014-0459-9.

[1]

Yangrong Li, Jinyan Yin. Existence, regularity and approximation of global attractors for weakly dissipative p-Laplace equations. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1939-1957. doi: 10.3934/dcdss.2016079

[2]

Bin Guo, Wenjie Gao. Finite-time blow-up and extinction rates of solutions to an initial Neumann problem involving the $p(x,t)-Laplace$ operator and a non-local term. Discrete & Continuous Dynamical Systems - A, 2016, 36 (2) : 715-730. doi: 10.3934/dcds.2016.36.715

[3]

Shouming Zhou, Chunlai Mu, Liangchen Wang. Well-posedness, blow-up phenomena and global existence for the generalized $b$-equation with higher-order nonlinearities and weak dissipation. Discrete & Continuous Dynamical Systems - A, 2014, 34 (2) : 843-867. doi: 10.3934/dcds.2014.34.843

[4]

Long Wei, Zhijun Qiao, Yang Wang, Shouming Zhou. Conserved quantities, global existence and blow-up for a generalized CH equation. Discrete & Continuous Dynamical Systems - A, 2017, 37 (3) : 1733-1748. doi: 10.3934/dcds.2017072

[5]

Pablo Álvarez-Caudevilla, V. A. Galaktionov. Blow-up scaling and global behaviour of solutions of the bi-Laplace equation via pencil operators. Communications on Pure & Applied Analysis, 2016, 15 (1) : 261-286. doi: 10.3934/cpaa.2016.15.261

[6]

Tarek Saanouni. A note on global well-posedness and blow-up of some semilinear evolution equations. Evolution Equations & Control Theory, 2015, 4 (3) : 355-372. doi: 10.3934/eect.2015.4.355

[7]

Joachim Naumann. On the existence of weak solutions of an unsteady p-Laplace thermistor system with strictly monotone electrical conductivities. Discrete & Continuous Dynamical Systems - S, 2017, 10 (4) : 837-852. doi: 10.3934/dcdss.2017042

[8]

Mikhail D. Surnachev, Vasily V. Zhikov. On existence and uniqueness classes for the Cauchy problem for parabolic equations of the p-Laplace type. Communications on Pure & Applied Analysis, 2013, 12 (4) : 1783-1812. doi: 10.3934/cpaa.2013.12.1783

[9]

Shiming Li, Yongsheng Li, Wei Yan. A global existence and blow-up threshold for Davey-Stewartson equations in $\mathbb{R}^3$. Discrete & Continuous Dynamical Systems - S, 2016, 9 (6) : 1899-1912. doi: 10.3934/dcdss.2016077

[10]

Shuyin Wu, Joachim Escher, Zhaoyang Yin. Global existence and blow-up phenomena for a weakly dissipative Degasperis-Procesi equation. Discrete & Continuous Dynamical Systems - B, 2009, 12 (3) : 633-645. doi: 10.3934/dcdsb.2009.12.633

[11]

Lili Du, Chunlai Mu, Zhaoyin Xiang. Global existence and blow-up to a reaction-diffusion system with nonlinear memory. Communications on Pure & Applied Analysis, 2005, 4 (4) : 721-733. doi: 10.3934/cpaa.2005.4.721

[12]

Shu-Xiang Huang, Fu-Cai Li, Chun-Hong Xie. Global existence and blow-up of solutions to a nonlocal reaction-diffusion system. Discrete & Continuous Dynamical Systems - A, 2003, 9 (6) : 1519-1532. doi: 10.3934/dcds.2003.9.1519

[13]

Monica Marras, Stella Vernier Piro. On global existence and bounds for blow-up time in nonlinear parabolic problems with time dependent coefficients. Conference Publications, 2013, 2013 (special) : 535-544. doi: 10.3934/proc.2013.2013.535

[14]

Zaihui Gan, Jian Zhang. Blow-up, global existence and standing waves for the magnetic nonlinear Schrödinger equations. Discrete & Continuous Dynamical Systems - A, 2012, 32 (3) : 827-846. doi: 10.3934/dcds.2012.32.827

[15]

Hua Chen, Huiyang Xu. Global existence and blow-up of solutions for infinitely degenerate semilinear pseudo-parabolic equations with logarithmic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2019, 39 (2) : 1185-1203. doi: 10.3934/dcds.2019051

[16]

Helin Guo, Yimin Zhang, Huansong Zhou. Blow-up solutions for a Kirchhoff type elliptic equation with trapping potential. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1875-1897. doi: 10.3934/cpaa.2018089

[17]

Huyuan Chen, Hichem Hajaiej, Ying Wang. Boundary blow-up solutions to fractional elliptic equations in a measure framework. Discrete & Continuous Dynamical Systems - A, 2016, 36 (4) : 1881-1903. doi: 10.3934/dcds.2016.36.1881

[18]

Antonio Greco, Giovanni Porru. Optimization problems for the energy integral of p-Laplace equations. Conference Publications, 2013, 2013 (special) : 301-310. doi: 10.3934/proc.2013.2013.301

[19]

Ryuji Kajikiya. Nonradial least energy solutions of the p-Laplace elliptic equations. Discrete & Continuous Dynamical Systems - A, 2018, 38 (2) : 547-561. doi: 10.3934/dcds.2018024

[20]

Guangyu Xu, Jun Zhou. Global existence and blow-up of solutions to a singular Non-Newton polytropic filtration equation with critical and supercritical initial energy. Communications on Pure & Applied Analysis, 2018, 17 (5) : 1805-1820. doi: 10.3934/cpaa.2018086

2017 Impact Factor: 0.884

Metrics

  • PDF downloads (12)
  • HTML views (41)
  • Cited by (0)

Other articles
by authors

[Back to Top]